Revealing the Facts About Fentanyl and Overdose
Fentanyl is being laced into street drugs across the greater Prince William County area. Fentanyl is undetectable and untraceable, which means it’s causing a spike in teen overdoses.
Stay safe by knowing the risks and what to do in case of an overdose.
Which Drugs Are Being Laced?
Drugs have different kinds of street names. You might be familiar with some of them. One thing they all have in common? They’re being laced with deadly fentanyl that can kill you almost instantly.
Oxys Also known as:
Oxycodone, M30s, Blues, M-boxes
Percs also known as:
Percocet®, Perc 30s, Jumps, Skittles, O.C. Dirty Birds
BENZOS Also known as:
Bars, Bricks, Benzodiazepines
Xanax® Also known as:
Xanies, Zanbars, Z-bars
Adderall® also known as:
Addies, Uppers, Bennies, Speed, Truck Drivers
Coke Also known as:
Cocaine, Crack, Bump, Blow
Heroin Also known as:
China White, Dope, H, Smack
METH ALSO known as:
Glass, Ice, Speed
Weed Also known as:
Pot, Cannabis, Bud, Mary Jane
Would You Know If a Friend is Overdosing?
A fentanyl overdose is super tricky to spot. That’s because it can look like someone’s just asleep on a couch. To know if they’re overdosing, ask yourself…
Are They Unresponsive?
Do they not wake up if you shake them and call their name?
Are They Struggling for Breath?
Does their breathing sound like gurgling or snoring?
If you answered “Yes,” or even if you’re not sure, call 911 immediately no matter what.
Overdoses are happening in the greater Prince William County area at a higher rate than ever before. Carrying naloxone (you may know it as NARCAN®) gives you the chance to save your friend’s life. Naloxone is an easy-to-use nasal spray that can reverse a fentanyl overdose.
Save a Life, Stop an Overdose
If a friend is overdosing, get them help as fast and as calmly as possible.
Put the phone on speakerphone and place it on the ground.
Place in nose.
Press the device.
Repeat if needed.
Help them breathe with mouth-to-mouth rescue breathing until medics arrive.
Wait for Help
If they are breathing, stay with them and check in on how they are doing until help arrives.
Should I Carry Naloxone?
Question 1 of 2